Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Sudden hearing loss, constant ringing, Need information about ETD

Hi, I am Evelyn. I have questions abt Eustachian Tube Dysfunction. I had sudden loss of hearing in the left ear in mid Jan this year, and my GP says it's ETD. Since then I have constant ringing in my left ear, and am not able to hear at all. Today, I have discovered that I can hear only about 30% in my right ear. I am 54 years, probably entering menopause (symptoms of night sweats, hot flashes, lower back pain, occasional knee pain). Is there hope?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response
ETD doesnt cause sudden hearing loss for so long.
You must consult ENT specialist and get done Pure tone audiometery (hearing test).
If required further tests can be done.
there are many reasons for sudden hearing loss---infection viral ,some lesion irritating nerve etc.
You need treatment do not delay .
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor